Discrete Dynamics in Nature and Society
Volume 2 (1998), Issue 4, Pages 257-265

Oscillation of certain partial difference equations

Sung Kyu Choi1 and Bing Gen Zhang2

1Department of Mathematics, Chungnam National University, Taejon 305-764, Korea
2Department of Applied Mathematics, Ocean University of Qingdao, Qingdao 266003, China

Received 20 May 1998

Copyright © 1998 Sung Kyu Choi and Bing Gen Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We first obtain sufficiency conditions for the oscillation of all solutions of linear partial difference equation aAm+1,n+1+bAm+1,n+cAm,n+1dAm,n+Pm,nAmk,n1=0. Next, we establish a linearized oscillation result for the nonlinear partial difference equation Am+1,n+1+Am+1,n+Am,n+1Am,n+Pm,nf(Amk,nl)=0.